Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v45.i7.60
pages 54-73

Asymptotics of a Certain Optimal Problem with Two Singular Parameters

Vladimir G. Kozyrev
Sevastopol National Technical University

RÉSUMÉ

For the optimization problem of the system with two small singular parameters there is proved the theorem on the uniform asymptotic approximation of the control process for slow variables.

RÉFÉRENCES

  1. Bryson A., Ho Yu-Chi , Applied optimal control. Optimization estimation and control [Russian translation].

  2. Vasilieva A.B., Butuzov V.F. , Asymptotic methods in the theory of singular perturbations, Nauchnoteoret. posobie [in Russian].

  3. Glizer V.Ya., Dmitriev M.G. , Asymptotics of solution of one singularly perturbed Cauchy problem occurred in optimal control theory.

  4. Glizer V.Ya., Dmitriev M.G. , Asymptotics of solution of one singularly perturbed problem related to the penalty functions.

  5. Kozyrev V.G. , On asymptotics of optimal control system with two small singularly perturbed parameters.

  6. Kokotovic P.V., Yackel R.A. , Singular perturbations of linear regulators: basic theorems.


Articles with similar content:

Identification of Nonlinear Systems with Additive External Action
Journal of Automation and Information Sciences, Vol.50, 2018, issue 4
Victor G. Gorodetskyi
UNSTEADY HEAT TRANSFER WITH LAMINAR FLOW FLUID IN A CYLINDRICAL TUBE
International Heat Transfer Conference 4, Vol.9, 1970, issue
V.D. Vilensky
The General Solution of Control Problem for Linear System of Differential Equations with Boundary Conditions
Journal of Automation and Information Sciences, Vol.35, 2003, issue 7
Sergey B. Bublik
A Posteriori Synthesis of Optimal Control of Nonlinear Stochastic Structures
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Vladimir A. Pogorelov, Sergey V. Sokolov
Representations of Solutions for Controlled Hybrid Systems
Journal of Automation and Information Sciences, Vol.34, 2002, issue 11
Vladimir M. Marchenko